# SDR ABXA9900439

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Jamb
- Part number: 5917579237
- Condition: Cracked
- Location: Aft Press Blkhd
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT PRESSURE BULKHEAD VENTRAL DOOR JAMB CRACKED AT STATION 1072 LEFT SIDE.  REPAIRED IAW ABX REA D953-31706MR.
